A criterion for the realizability of direction diagrams by
Doklady Akademii Nauk, Tome 300 (1988) no. 3, pp. 583-587
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_3_a15,
author = {Ya. N. Fel'd},
title = {A criterion for the realizability of direction diagrams by},
journal = {Doklady Akademii Nauk},
pages = {583--587},
year = {1988},
volume = {300},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_3_a15/}
}
Ya. N. Fel'd. A criterion for the realizability of direction diagrams by. Doklady Akademii Nauk, Tome 300 (1988) no. 3, pp. 583-587. http://geodesic.mathdoc.fr/item/DAN_1988_300_3_a15/